# SDR AU990942

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS147DH22
- Condition: Broken
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE INBOARD MOUNT LOWER BOLT HEAD BROKEN OFF.
